Authors: Changjin Xu; Peiluan Li
Addresses: Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics Guizhou University of Finance and Economics, Guiyang 550004, PR China ' School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, PR China
Abstract: In this paper, we propose and deal with a discrete Leslie-Gower predator-prey model with feedback controls. By using the difference inequality theory, some sufficient conditions to ensure the permanence of the system are derived. The paper ends with brief conclusions. Our results are new and complete previously known results.
Keywords: discrete; feedback control; Leslie–Gower predator–prey model; permanence.
International Journal of Dynamical Systems and Differential Equations, 2018 Vol.8 No.3, pp.217 - 227
Available online: 06 Dec 2017 *Full-text access for editors Access for subscribers Purchase this article Comment on this article